# SDR RAIA2018090410001

- Difficulty date: August 21, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 41,264 hours, 25,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE 1 SKIN, CHAFING INSIDE RT PYLON. PERMANENT REPAIR. WORK STARTED ON ETD2018-145-090204.  WHEN AVAILABLE, DETAILS FOR THIS REPAIR WILL BE EMAILED TO 9-AMC-SDR-PROGMGR@FAA.GOV, WITH SUBJECT 34111 SDR RAIA201808210001.
